Nimesulide induced Stevens Johnson Syndrome - IJBCP
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Adverse drug reactions to the prescribed medicines are the major obstacles in continuation of drug treatment. Stevens- Johnson Syndrome (SJS) is a severe, episodic, acute mucocutaneous reaction which is most commonly elicited by drugs and occasionally by infections. Common drugs associated with SJS are sulphonamide antibiotics, anticonvulsants, non- steroidal anti-inflammatory drugs (NSAIDS) and allopurinol. Nimesulide is an NSAID with analgesic and antipyretic properties. Here, we report a case of 21 years old male patient who developed Stevens Johnson Syndrome following ingestion of tablet Nimesulide.The patient was managed with parenteral corticosteroids, antibiotics, emollients and supportive care. This case highlights the importance of Nimesulide and other NSAIDs as possible cause of SJS....

http://www.ijbcp.com/index.php/ijbcp/article/view/1770/1588
Like
Comment
Share